MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVEMEDICAL QUAD CANE TIP; TIPS AND PADS, CANE, CRUTCH AND WALKER

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVEMEDICAL QUAD CANE TIP; TIPS AND PADS, CANE, CRUTCH AND WALKER
Model Number RTL10353
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Hip Fracture (2349)
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a cane tip by the provider, who stated that during use on a hardwood floor of their home, the end user fell and broke her hip, requiring hospitalization.The provider reported that the bottom of the cane tip does not grip to the hard floor surface during use.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.
 
Additional Manufacturer Narrative
The quad cane tip was returned to drive devilbiss healthcare for evaluation.The product was in good condition in its original packaging.The cane tip was reviewed on a hardwood floor confirming that there is grip when load is applied.No defects were found.Complaints data was reviewed for further insight on the cane tip design customer concern of the cane tip not gripping the floor surface.This complaint was the only one identified in a two-year time period.The supplier was notified of the complaint.This appears to be an isolated incident from the complaints data review.Complaints will continue to be monitored for trends.

Brand Name
DRIVEMEDICAL QUAD CANE TIP
Common Device Name
TIPS AND PADS, CANE, CRUTCH AND WALKER
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key22804336
Report Number2438477-2025-00038
Device Sequence Number18354361
Product Code INP
UDI-Device Identifier00822383545059
UDI-Public(01)00822383545059
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
Report Date (Section F) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberRTL10353
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/08/2025
Event Location Home
Date Report to Manufacturer11/21/2025
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2025
Supplement Report FDA Received Date11/21/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown
Date Report Sent to FDA11/21/2025